Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Being treated for sinus infection. On augmentin. Had cough. Why dizzy?

I am being treated for a sinus infection since Sunday. I am on Augmenton (sorry for the spelling) and I am feeling a little better. However, I had a horrible cough that kept me awake at night. Now the lower back of my head is very soar and is giving me slight dizzy feeling it also hurts when I lean over forward. Any thoughts...Its very annoying and is slowing my work down.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCCForum. You must be using antibiotic AUGUMENTIN and other supporting drugs . if supporting grugs are not used the recovery and relief of symptoms may take time. hence pain is continued.
the antibiotics you are using might not be sensitivi to the organisms of your infection. When the infection is more it will reach the middle ear and cause vertigo. (dizziness)
Besides i advise some diet recomendations as avoid taking fruits juices cooldrinks ice cream and ice water as these may cause allergy and increase the secretions thus cause uncontrolled infection. Avoid exposure to the rain cool weather air coolers and air conditioners.
Wishing for a quick recovery. thanks for calling.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor